Lithuanian Mathematical Journal

, Volume 31, Issue 2, pp 157–169 | Cite as

Distributions of polynomial forms

  • A. Basalykas
Article

Keywords

Polynomial Form 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Literature Cited

  1. 1.
    V. I. Rotar', “Limit theorems for second degree polynomials,” Teor. Veroyatn. Primen.,18, No. 3, 527–534 (1973).Google Scholar
  2. 2.
    V. I. Rotar', “Limit theorems for multilinear forms and quasipolynomial functions,” Teor. Veroyatn. Primen.,20, No. 3, 527–545 (1975).Google Scholar
  3. 3.
    N. G. Gamkrelidze, and V. I. Rotar', “Rate of convergence in the limit theorem for quadratic forms,” Teor. Veroyatn. Primen.,22, No. 2, 404–407 (1977).Google Scholar
  4. 4.
    V. I. Rotar' and T. L. Shervashidze, “Estimates of distributions of quadratic forms,” Teor. Veroyatn. Primen.,30, No. 3, 549–554 (1985).Google Scholar
  5. 5.
    Yu. V. Borovskikh, “Estimates of characteristic functions of some radnom variables with application to ω2-statistics. I,” Teor. Veroyatn. Primen.,29, No. 3, 474–487 (1984).Google Scholar
  6. 6.
    Yu. V. Borovskikh, “Estimates of characteristic functions of some radnom variables with application to ω2-statistics. II,” Teor. Veroyatn. Primen.,30, No. 1, 104–112 (1985).Google Scholar
  7. 7.
    I. A. Ibragimov and R. Z. Khas'minskii, Asymptotic Theory of Estimation [in Russian], Nauka, Moscow (1979).Google Scholar
  8. 8.
    V. V. Petrov, Limit Theorems for Sums of Independent Random Variables [in Russian], Nauka, Moscow (1987).Google Scholar
  9. 9.
    L. Saulis and V. Statulyavichus, Limit Theorems on Large Deviation [in Russian], Mokslas, Vilnius (1989).Google Scholar

Copyright information

© Plenum Publishing Corporation 1992

Authors and Affiliations

  • A. Basalykas

There are no affiliations available

Personalised recommendations